MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM
Model Number L20313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Loss of Range of Motion (2032); No Code Available (3191)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent a revision surgery due to the ¿prosthesis fracture¿ of the pinnacle implant, and subsequent ¿replacement of the stem and of the polyethylene liner¿.The above impacted implant was implanted on (b)(6) 2010 after a revision and replacement of the asr implant that the patient received on (b)(6) 2008.Claim letter alleges reason for revision is periprosthetic fracture of the stem.Doi: (b)(6) 2010 - dor: (b)(6) 2019 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
Litigation alleges prosthetic fracture.Plaintiff is seeking full compensation for all the damages that had caused her such as permanent biological injury, impaired mobility, limited adl, joint insufficiency, financial losses and social interactions due to defective and lack of safety products implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 13
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10361760
Report Number1818910-2020-17445
Device Sequence Number11000660
Product Code KWA
UDI-Device Identifier10603295258049
UDI-Public10603295258049
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL20313
Device Catalogue NumberL20313
Device Lot Number1900322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer01/12/2021
02/10/2021
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date01/25/2021
02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +8.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN MAR +4 10D 36IDX56OD; PINNACLE BONE SCREW 35 MM; PINNACLE MULTIHOLE II CUP 56MM; ARTICULEZE M HEAD 36 MM +8.5; PINN CAN BONE SCREW 6.5 MMX15 MM; PINN CAN BONE SCREW 6.5 MMX25 MM; PINN MAR +4 10D 36IDX56OD; PINNACLE BONE SCREW 35 MM; PINNACLE MULTIHOLE II CUP 56 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR